1185437 tn?1264305949
spasmocip abuse
Sir, I have been taking this drug (around 30 capsules daily)having the composition - Dicyclomine hydrochloride 10 mg, Dextropropoxy-phene hydrochloride 65 mg, Paracetamol 325 mg from 1997.My left foot (till just below knee) and my finger tips has a strange sensation permanently.It feels like when you sit in a position for a long time.like having a sensation yet no feeling.Now what can i do to start getting rid of this abuse and improve my health. I am 32 years old.
Cancel
4 Answers
Page 1 of 1
401095 tn?1351395370
Is codeine in this drug?
sorry there is not alot of response but i dont think most know this drug?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I think there is codeine in this drug.  I took something similar for pain when I was overseas, but w/out knowing how much it's hard to say if there's a problem.  have you told you doctor about this numbness? have you tried on your own to quit?  30 capsules a day sounds like alot, do you have a prescription?  take care and please keep posting!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
These indians are shooting the spamsmo and there are some parts of formulary that are not water suluble................. they form terrible abscesses on arms and legs - - - and they also KILL!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
333612 tn?1302886990
The (dextro)propoxephene component of your pills structurally is a relative of the synthetic narcotic, methadone. It can be prescribed in two forms -- propoxyphene hydrochloride and propoxyphene napsylate -- for relief of mild to moderate pain. Given propoxyphene's similarities to methadone, it's not surprising that the drug is as addictive as it is.
It has also been proven to be LESS effective than common asprin for pain relief and the amount needed to be theraputic versus an OVERDOSE are very close indeed. Any type of opiate (even a lousy pain killer like this stuff) are addictive. You need to get off this stuff and talk to a doctor about your numbness. I had the same thing-I used to take 25-30 hydrocodones a day and had that wierd numb/not there feeling. Make no mistake-this stuff is killing you at the dose you are on.
Quit while you still have a liver and a life. This stuff is very toxic to your liver.
Stay Strong,
Greebs


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
4522800 tn?1459192030
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
Avatar universal
Blank
los angeles, CA